# SDR REXA2013052900680

- Difficulty date: May 25, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N8416B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7416
- Aircraft time: 28,290 hours, 25,608 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP CENTER VANE ACTUATOR SLIDING BEAM IS CHAFED AND WORN 0.002" DEEP.  REPAIRED IAW REO 601R-57-52-1979.
